Advances in Theoretical and Mathematical Physics

Volume 15 (2011)

Number 2

Compact supersymmetric solutions of the heterotic equations of motion in dimensions 7 and 8

Pages: 245 – 284

DOI: http://dx.doi.org/10.4310/ATMP.2011.v15.n2.a1

Authors

Marisa Fernández

Stefan Ivanov

Luis Ugarte

Raquel Villacampa

Abstract

We construct explicit compact solutions with non-zero field strength, non-flat instanton and constant dilaton to the heterotic string equations in dimensions 7 and 8. We present a quadratic condition on the curvature, which is necessary and sufficient the heterotic supersymmetry and the anomaly cancellation to imply the heterotic equations of motion in dimensions 7 and 8. We show that some of our examples are compact supersymmetric solutions of the heterotic equations of motion in dimensions 7 and 8.

Full Text (PDF format)